Document Type : Research Articles
Author
Mollasadra Technical and Vocational College, Technical and Vocational University, Ramsar, Iran
Abstract
Keywords
Main Subjects
Alijani, A. (2023). On generalized \pounds- cotorsion LCA groups. Caspian Journal of Mathematical Sciences, 12(2), 378-383. doi: 10.22080/cjms.2023.25152.1648
Aliakbar Alijani. "On generalized \pounds- cotorsion LCA groups", Caspian Journal of Mathematical Sciences, 12, 2, 2023, 378-383. doi: 10.22080/cjms.2023.25152.1648
Alijani, A. (2023). 'On generalized \pounds- cotorsion LCA groups', Caspian Journal of Mathematical Sciences, 12(2), pp. 378-383. doi: 10.22080/cjms.2023.25152.1648
A. Alijani, "On generalized \pounds- cotorsion LCA groups," Caspian Journal of Mathematical Sciences, 12 2 (2023): 378-383, doi: 10.22080/cjms.2023.25152.1648
Alijani, A. On generalized \pounds- cotorsion LCA groups. Caspian Journal of Mathematical Sciences, 2023; 12(2): 378-383. doi: 10.22080/cjms.2023.25152.1648